# SDR UHLA2013072400327

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 20,324 hours, 12,586 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUTTING LANDING GEAR DOWN, LT AND RT BRAKE FAULTS APPEARED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R & R RT OB PRESSURE TRANSDUCER IAW AMM 32-41-05, ALL MESSAGES CLEARED.
